# SDR QXEA200603243

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 14,257 hours, 10,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Not Seated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2512, AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE REAR CARGO DOOR NOT SEALED CORRECTLY.  CORRECTLY SHUT DOOR AND PERFORMED OPERATIONAL CHECK OF DOOR AND PRESSURIZATION WITH NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
